MathSciNet Relay Station
MathSciNet bibliographic data
MR863654 (88a:11130) 11S80 (11B65 11R06)
Chowla, S.; Dwork, B.; Evans, Ronald On the mod $p\sp 2$ determination of $\left({(p-1)/2\atop (p-1)/4}\right)$. J. Number Theory 24 (1986), no. 2, 188–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement